Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/46758
Campo DC | Valor | idioma |
---|---|---|
dc.contributor.author | Banaś, J. | en_US |
dc.contributor.author | Rocha Martín, Juan | en_US |
dc.contributor.author | Sadarangani, K. | en_US |
dc.date.accessioned | 2018-11-23T07:51:00Z | - |
dc.date.available | 2018-11-23T07:51:00Z | - |
dc.date.issued | 2006 | en_US |
dc.identifier.issn | 0895-7177 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/46758 | - |
dc.description.abstract | We study the solvability of a nonlinear quadratic integral equation of Hammerstein type. Using the technique of measures of noncompactness we prove that this equation has solutions on an unbounded interval. Moreover, we also obtain an asymptotic characterization of these solutions. Several special cases of this integral equation are discussed and applications to real world problems are indicated. | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Mathematical and Computer Modelling | en_US |
dc.source | Mathematical and Computer Modelling [ISSN 0895-7177], v. 43 (1-2), p. 97-104 | en_US |
dc.subject | 12 Matemáticas | en_US |
dc.subject.other | Asymptotic behaviour | en_US |
dc.subject.other | Banach space | en_US |
dc.subject.other | Fixed point theorem | en_US |
dc.subject.other | Measure of noncompactness | en_US |
dc.subject.other | Quadratic integral equation | en_US |
dc.title | On solutions of a quadratic integral equation of Hammerstein type | en_US |
dc.type | info:eu-repo/semantics/Article | es |
dc.type | Article | es |
dc.identifier.doi | 10.1016/j.mcm.2005.04.017 | |
dc.identifier.scopus | 33644514652 | - |
dc.identifier.isi | 000236048000009 | - |
dc.contributor.authorscopusid | 7006487540 | - |
dc.contributor.authorscopusid | 57208917667 | |
dc.contributor.authorscopusid | 57205497574 | - |
dc.contributor.authorscopusid | 55964919000 | - |
dc.description.lastpage | 104 | - |
dc.identifier.issue | 1-2 | - |
dc.description.firstpage | 97 | - |
dc.relation.volume | 43 | - |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.contributor.daisngid | 330873 | |
dc.contributor.daisngid | 24815556 | |
dc.contributor.daisngid | 298123 | |
dc.contributor.wosstandard | WOS:Banas, J | |
dc.contributor.wosstandard | WOS:Martin, JR | |
dc.contributor.wosstandard | WOS:Sadarangani, K | |
dc.date.coverdate | Enero 2006 | |
dc.identifier.ulpgc | Sí | es |
dc.description.jcr | 0,432 | |
dc.description.jcrq | Q4 | |
item.fulltext | Sin texto completo | - |
item.grantfulltext | none | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-3243-8256 | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Rocha Martín, Juan | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Colección: | Artículos |
Citas SCOPUSTM
49
actualizado el 30-mar-2025
Citas de WEB OF SCIENCETM
Citations
47
actualizado el 30-mar-2025
Visitas
62
actualizado el 20-jul-2024
Google ScholarTM
Verifica
Altmetric
Comparte
Exporta metadatos
Los elementos en ULPGC accedaCRIS están protegidos por derechos de autor con todos los derechos reservados, a menos que se indique lo contrario.